# SDR SWAA2025030494106

- Difficulty date: February 7, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS500 TO BS500A AT LEVEL OF STR 26L FWD CARGO COMPARTMENT 2025-93403<[01] REPLACED WEB AND FASTENERS LOCATED BTW BS500 TO BS500A AT LEVEL OF STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 37 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB AND FASTENERS LOCATED BTW BS500 TO BS500A AT LEVEL OF STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 37 REV -. SEE INDIVIDUAL SIGN OFF BELOW.
